Gastrointestinal bleeding

What is Gastrointestinal bleeding?

It is the bleeding from the gastrointestinal tract which could be either from upper ie.stomach,esophagus or from lower gastrointestinal tract ie. rectum.

Questions and answers on "Gastrointestinal bleeding"

I am taking meds for afib. Can I take endomethacin because of arthritis and gout. Yhank...

doctor1 MD

Brief Answer:
it's almost the same...

Detailed Answer:
Hello,

I suppose you must be taking anticoagulants.
Indomethacin is a similar drug to daypro...

Read Full Thread   Ask a Doctor Now

Low blood pressure anemic male age 83

doctor1 MD

Brief Answer:
Following advice

Detailed Answer:
Hi and thank you for asking!
I read your query very carefully.

Since you are anemic and you have...

Read Full Thread   Ask a Doctor Now

Do I have to go to ER (Emergency) or I can wait for my already previously scheduled appointment with my doctor (for about a week from now) - I have...

doctor1 MD

Brief Answer:
The ER is more appropriate

Detailed Answer:
Hello,

black stool might mean gastrointestinal bleeding (usually from the upper part of...

Read Full Thread   Ask a Doctor Now

Recent questions on  Gastrointestinal bleeding

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to...

doctor1 MD

My wife was treated for an upper gi bleed from an ulcer in the doudenum. The doctor embelized the the bleed by going in the artery and putting...

doctor1 MD

My boyfriend was woken suddenly by severe stomach pains followed by black tarry stools, perfuse sweating but cold body temp, severe dizziness....

doctor1 MD

I am having black specks in faeces, they are not visible at a glance, but when I take faeces in hand and then rub it , it can be seen ,no other...

doctor1 MD

my 5 yr old son has crohns disease,dx in may 2011.he has been on presdisone ,zantac and omeprazole since.three days ago he stated having black...

doctor1 MD

I have been taking celebrix for osteoarthritis in my right knee. So far I haven't had any side effects from it. Should I continue taking it?

doctor1 MD

I'm curious if starting probiotics can cause stool color to change. my husband started them a week ago and immediately his stool turned a very dark...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics